# SDR 98ZZZX2755

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156TR
- Make and model: Bag BAE146200A
- Aircraft serial: E2156
- System (JASC): 2540 · Lavatories
- Part: Spring
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY TRASH BIN LID SPRINGS BROKEN.  REPLACED SPRINGS AS NEEDED, OPS CHECKED GOOD.
